# SDR ASAA2013080895744

- Difficulty date: August 8, 2013
- Submitted: August 9, 2013
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 18,719 hours, 5,825 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SYS BATTERY PACK M1673, FAILED CAPACITY CHECK.  ACFT GROUNDED.  REMOVED &  REPLACED BATTERY PACK M1673 IAW AMM 33-51-06-960-805.  OPS CHECKED GOOD.
